AMS eContent Search Results
Matches for: msc=(33C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Martin Bohner and Tom Cuchta. The Bessel difference equation. Proc. Amer. Math. Soc. 145 (2017) 1567-1580.
Abstract, references, and article information   
View Article: PDF

[2] Ron Evans and John Greene. A quadratic hypergeometric ${}_2F_1$ transformation over finite fields. Proc. Amer. Math. Soc. 145 (2017) 1071-1076.
Abstract, references, and article information   
View Article: PDF

[3] Shaun Cooper and Dongxi Ye. Level 14 and 15 analogues of Ramanujan's elliptic functions to alternative bases. Trans. Amer. Math. Soc. 368 (2016) 7883-7910.
Abstract, references, and article information   
View Article: PDF

[4] María José Cantero and Arieh Iserles. From orthogonal polynomials on the unit circle to functional equations via generating functions. Trans. Amer. Math. Soc. 368 (2016) 4027-4063.
Abstract, references, and article information   
View Article: PDF

[5] Bing He. Some congruences on truncated hypergeometric series. Proc. Amer. Math. Soc. 143 (2015) 5173-5180.
Abstract, references, and article information   
View Article: PDF

[6] Emmanuel Fricain and Javad Mashreghi. Integral representations of the derivatives in $\mathcal{H}(b)$ spaces. Contemporary Mathematics 638 (2015) 137-178.
Book volume table of contents   
View Article: PDF

[7] Jurgen A. Doornik. Numerical evaluation of the Gauss hypergeometric function by power summations. Math. Comp. 84 (2015) 1813-1833.
Abstract, references, and article information   
View Article: PDF

[8] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[9] Árpád Baricz. Landen inequalities for special functions. Proc. Amer. Math. Soc. 142 (2014) 3059-3066.
Abstract, references, and article information   
View Article: PDF

[10] Riku Klén, Vesna Manojlović, Slavko Simić and Matti Vuorinen. Bernoulli inequality and hypergeometric functions. Proc. Amer. Math. Soc. 142 (2014) 559-573.
Abstract, references, and article information   
View Article: PDF

[11] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information   
View Article: PDF

[12] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[13] Toshiyuki Mano and Humihiko Watanabe. Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral. Proc. Amer. Math. Soc. 140 (2012) 3867-3881.
Abstract, references, and article information   
View Article: PDF

[14] Howard S. Cohl. Table Errata to ``Formulas and theorems for the special functions of mathematical physics'' by W. Magnus, F. Oberhettinger \& R. P. Soni (1966). Math. Comp. 81 (2012) 2251-2251.
Abstract, references, and article information   
View Article: PDF

[15] Jian-Rong Zhou, H. M. Srivastava and Zhi-Gang Wang. Asymptotic distributions of the zeros of a family of hypergeometric polynomials. Proc. Amer. Math. Soc. 140 (2012) 2333-2346.
Abstract, references, and article information   
View Article: PDF

[16] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Sri Ranga. Szegő polynomials from hypergeometric functions. Proc. Amer. Math. Soc. 138 (2010) 4259-4270. MR 2680052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alin Bostan and Manuel Kauers; \\with an appendix by Mark van Hoeij. The complete generating function for Gessel walks is algebraic. Proc. Amer. Math. Soc. 138 (2010) 3063-3078. MR 2653931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Árpád Baricz. Turán type inequalities for hypergeometric functions. Proc. Amer. Math. Soc. 136 (2008) 3223-3229. MR 2407087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Takashi Aoki, Yasuhiro Kombu and Yasuo Ohno. A generating function for sums of multiple zeta values and its applications. Proc. Amer. Math. Soc. 136 (2008) 387-395. MR 2358475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert S. Maier. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007) 3859-3885. MR 2302516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert S. Maier. A generalization of Euler's hypergeometric transformation. Trans. Amer. Math. Soc. 358 (2006) 39-57. MR 2171222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kung-Yu Chen and H. M. Srivastava. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005) 3295-3302. MR 2161152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Eremenko. Metrics of positive curvature with conic singularities on the sphere. Proc. Amer. Math. Soc. 132 (2004) 3349-3355. MR 2073312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Takashi Ichikawa and Masaaki Yoshida. On Schottky groups arising from the hypergeometric equation with imaginary exponents. Proc. Amer. Math. Soc. 132 (2004) 447-454. MR 2022368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bruce C. Berndt. A short biography of S. Narayana Iyer. History of Mathematics 22 (2001) 97-98.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 73 found      Go to page: 1 2 3